MAUDE Adverse Event Report: CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 46100-91
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, testing is not yet complete.
 
Event or Problem Description
The event involved cath lab w/5 port "off" manifold (600 psi), 72" admin set and 4 ft transpac® iv in which the customer reported, that on an unspecified date, when they connect the fluid line to pressure, the transducer pops off or drips.The connection is loose and will not tighten; the pressures are not accurate.The customer removes the transducer and replaces with a new one that has a shorter cable and they have to cut through the drape and covering with tegaderm.Then patient care resumes.There was no medication involved in this event.There was patient involvement, however, there is no adverse event reported as a consequence this event.
 
Additional Manufacturer Narrative
One open/unused list #46100-91, cath lab w/5 port "off" manifold (600 psi), 72" admin set and 4 ft transpac® iv; lot #3932045 was returned for evaluation.The reported complaint of connection does not secure is confirmed on the returned set.No visual anomalies were observed.The disconnection was able to be replicated, when the transpac was tightened with hand, the transpac was backing off.A dimensional analysis was conducted on all the female luer tapers of the returned sets.The extreme end female luers of the manifold were found to be out of tolerance.The probable cause for dimensionally failed female luers of the manifold had occurred due to a molding issue.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11744413
Report Number9617594-2021-00140
Device Sequence Number3910946
Product Code DQO
UDI-Device Identifier00840619070601
UDI-Public(01)00840619070601(17)220101(10)3932045
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K932141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Catalogue Number46100-91
Device Lot Number3932045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2021
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date05/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1